Boy, 13, in ‘grave condition’ after fentanyl overdose at Conn. school

4

A 13-year-old Connecticut boy is in “grave condition” and two others are being monitored after overdosing on fentanyl at school.

The seventh-grader collapsed contained in the gymnasium at the Sports and Medical Science Academy in Hartford on Thursday morning, authorities stated.

Cops discovered proof of narcotics close to the coed, which they later decided to be the opioid fentanyl.

A school nurse carried out CPR on the unconscious boy till EMTs arrived and rushed him to Connecticut Children’s Medical Center.

Around the identical time, school employees recognized two different potential victims in a classroom in a unique a part of the school constructing.

Those two seventh-graders, who by no means misplaced consciousness, had been admitted to the hospital for commentary after complaining of dizziness.

Police consider all three might have come into contact with the fentanyl at the identical time.

“I don’t think it’s clear where it was ingested,” Hartford Police Chief Jason Thody stated. “It seems as though (the three boys) were together when it was ingested and then separated.”

Exterior of the Sport and Medical Sciences Academy.
Police discovered proof of narcotics close to the coed who overdosed on fentanyl.
Hartford Public Schools

Police are nonetheless investigating the supply of the medicine and no costs have been filed.

“It appears that the drug was brought to the school by a student,” Hartford Mayor Luke Bronin stated.

“There were multiple additional bags of what we believe was fentanyl found around the school, which again we believe was brought by a student.”

The school was evacuated and drug-sniffing canines had been introduced in to assist with an intensive search of the constructing.

Police on the scene at the school.
Multiple baggage of fentanyl had been discovered across the Sports and Medical Science Academy.
WVIT

Those who had been evacuated from the school needed to be decontaminated earlier than being allowed to depart as a result of some types of fentanyl might be harmful when airborne.

Superintendent of Hartford Public Schools, Leslie Torres-Rodriguez, stated the faculties usually are not equipped with Narcan — the emergency drug used to deal with opioid overdoses.

With Post wires

Comments are closed.